# SDR CALA2022112303196

- Difficulty date: November 23, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 64,022 hours, 28,454 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766219
- Part serial: 0610
- Condition: Faulted
- Location: Nr 1 Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GEN 1 INDICATIONS INOP ON ELEC SYSTEM ECAM PAGE AT GEAR RETRACTIONLOST GEN 1.   FLIGHT CREW ACCOMPLISHED DISCONNECTION OF NR 1 IDG, 24-21-43-210-048C1 IAW AD 2011-19-01 R1.  PERFORMED AUTOMATIC GALLEY SHEDDING TEST IAW AMM 24-27-00. VERIFIED APU OIL LEVEL OK , , FLIGHT CREW ACCOMPLISHED DISCONNECTION OF #1 IDG, PERFORMED AUTOMATIC GALLEY SHEDDING TEST REF AMM 24-27-00. VERIFIED APU OIL LEVEL OK ,
